Avatar universal
Flexeril
Does anyone know very much about Flexeril? I just received an call from someone that thinks they may have overdosed on it. He usually does not take it and took up to ten 10mg tablets today and feels somewhat out of it. 100mg in one shot shouldn't do too much should it? He is in No. CA and I'm in So. CA so I can't get to him. Should I be concerned about him not waking up? Apparently he took six of them yesterday and I read the half life is 1-3 days. Apparently he's having muscle spasms. Is there reason to call for help? I've been reading about it on the internet but nothing really defines what overdose is.  
Cancel
23 Answers
Page 1 of 1
Avatar universal
Forgot to mention he really does not feel too bad but only took the ten about an hour ago. I read they are usually a time release.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
198154 tn?1337790865
if he took 10 10mg during the course of the day hes fine.  Even if he took 6 yeaterday.  Flexeril is a very mild (non-narcotic) muscle relaxer
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
198154 tn?1337790865
no, they are not time released
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
198154 tn?1337790865
so, he took all ten at once?

Why?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I asked him that and he said he's having sever spasms. The six over the day yesterday did nothing to help. Apparently the spasms are so bad he just wanted the relief and said screw it. The spasms are gone but now he's a little afraid. I just got off the tel with him and he seems fine, not slurring and very coherent.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
198154 tn?1337790865
Overdose symptoms may include drowsiness, fast heartbeat, tremors or shaking, slurred speech, confusion, nausea, vomiting, hallucinations (seeing things), chest pain, or seizure (convulsions).


call 911 if he is experiencing ANY of these symptoms.  He should stay awake for several hours.

BTW this is only my opinion

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
He has none of the symptoms. I asked him again just now as he and I are both reading various sites. It just stopped the muscle spasms. How long do you suggest he stay awake? 2-3 hours? I haven't been able to find info on that.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
403399 tn?1201836695
All I know about flexirill is that I hate them!  I had some for a car accident and I became so depressed I would never take one again.  Be careful.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
He is actually a depressed person. I'll make sure I tell him what you've said.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Zanaflex is a great muscle relaxer.  Has he tried these?  To me they are stronger than the flexeril and they work alot better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal

Thanks for the info. Do you know much about Flexeril? I keep calling him to keep him awake but now he's getting very tired. He and I are both concerned. Can 100mg be fatal or put in coma?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
575863 tn?1218472613
Wow, I'm out of action for at least 16 hours after just one Flexeril!  And for the entire next day I'm a space cadet.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
Anything can be fatal if you take to much of it.  I just seen that you posted.  Sorry so long to get back with you.  The flexeril never helped me.  It did not even make me sleepy.  Why don't you call the posion control hotline and believe it or not they can help you.  If not they can give you a number to call.  If you don't want to do that call your local er and let them know what's going on for him.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
why is he having muscle spasms? I have taken flexeril and soma for many many years..( never that many at a time)  I would think if his spasms are severe enough to do that he would go to a dr. or the ER.  I hope he is ok....but the guy neeeds help and only a dr can do it....It may be from a chemical imbalance that he is getting the spasms...and no muscle relaxer will do anything for that long term.    Jerri
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
He came out of it OK and fell asleep pretty quickly. I found three websites that all said it takes 325-350mg of Flexeril just to kill a mouse so 100 wouldn't hurt a human. That's when I left him alone to sleep. He felt like **** yesterday though. Total zombie...
Thanks for all your feedback.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
How are you doing?..how is the job hunting going?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
352798 tn?1399301754
America's poison centers are open 24 hours a day, seven days a week to help you.  The Poison Help hotline 1 - 800 - 222 - 1222
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Haven't heard back on them and got shot down on a couple out of state. Thanks for asking.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
How are you???
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Good but up and down from day to day. Insomnia issues out the butt. Day 17 today though. How are you?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
429432 tn?1343597790
This is a little off topic, but the poison control centers are very helpful...even for dumb things. One night we were having a cookout and hubby had trouble keeping the grill lit, so he squirted lighter fluid all over MY hamburger...didn't tell me til I mentioned it tasted weird...was he trying to do me in or what!?!? Anyhow, I wasn't poisoned to death and no ER visit was necessary...LOL
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
What did the poison control center tell you to do??
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA